It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, how did the switch from Zoloft back to Lexapro go? Feeling better today? I am going to start the Zoloft tonight, and not looking forward to it.
I go in on Monday so am going to talk to her about the Atenolol. She already said I could try it, but wanted me to get a week or two of the SSRI in me first, so we can see which med is causing any side effects that I may get. I'm trying to be patient.
Anyways, just checking on you seeing how you were today. I'm sure starting tomorrow I will be a basket case writing lots of posts on here because of my fear of the Zoloft, haha.
Talk to you later, Michelle
How scary for you. I know going into this it can go either way for me, I am going to take it in two hours, and I'm sure I'll be a fruitcake after that. I hope it works for me too. I have chest pains all the time now, so that won't be nothing new. Dizziness, yea got that too. Sick to stomache, nauseated, all that. I'm writing all this down now, so tomorrow when I say that I have all the above from the Zoloft hopefully I can remember that I actually have all this beforehand. I hope so bad it works too. I have OCD just as bad as the depression and anxiety, so that is why I'm going with the Zoloft first, it is supposed to be better for all them just like your describing. I heard that Lexapro is better for depression and anxiety only, but if you have other disordres, Zoloft is better. Oh well, gonna try it. Keep your fingers crossed. I hope that you won't have anymore episodes since switching, you should know for sure if you don't have anything wrong tonight after your Lexapro.
I wish nurses could still give advice over the phone, now you have to go pay $300 at the minimum just to get advice.
I am really sensitive to drugs too, so am very nervous, but I also know everyone is different. Won't know unless I try it.
I"M SCARED!! haha, seriously tho.
Talk to you in about 2 hours :) Michelle
i have not had any side effects really since starting my lexapro back the main thing is i feel like myself again which is good. yeah when you are expecting side effects that makes it worse because it makes you feel worse because you have it on your mind. hope the zoloft goes good today for you.
Well, now I'm regretting trying this one instead of the Lexapro. Shoot, hard to tell whether it is the med or the severe stress I had last night, and obviously am still having. You never know tho unless you try it. I know people that love both of them, and so thought that since I have so many disorders that Zoloft would be better to try first. Plus, it seems to have much less side effects than Lexapro, at least that is what I read on a drug information website. Although, I've heard the Lexapro is supposed to have very little side effects.
How are you doing, still good on the Lexapro? Have you noticed it lowering your heart rate more? It certainly did that with my beta blocker, which is ok, I guess because than I could take less of the bb. The Zoloft so far has increased my pulse, both yesterday and today. I'm so anxious and agitated. I ended up taking another Xanax and it has helped, but I'm mostly tired now.
Now I'm not sure whether to take another dose tonight or stop. I hate to give up after two days, but man, if I get any more manic today, I may lose it big time!
Michelle
hey that is a few of the symptoms i had too. i became so agitated which was not like me and more anxious than i have EVER been. i felt like i was watching myself like i was living in a dream, did not feel like myself at all, very nervous. i felt the same way i hated quiting after only 4 days but i could not take not even one more day of feeling the way i did. i thought i was going to go crazy. i have 3 kids and i felt like i could not even tend to them. it also make me extremely sleepy and i did not have the energy to get up and do anything. my hr was also very fast. now that i have been on lexapro i have my energy back and feel soo much better. i hope you feel better too. it takes time to really figure out what is best. good luck!!!!
hey i just read on your other thread that someone took your money out of your bank account , i am sorry, no wonder your stressed out, hopefully it will all work out, and this probably isn't a good time for you to start a new drug, but it will work out.
I know it will work out, just really upset. I am not sure whether to take tonight's dose, or just quit again for now. I am so tired of living this way, I really want to feel better, not worse. I know that sometimes side effects can be worse for the first few weeks, but like you said, these are pretty severe side effects. With having SVT, I don't like my heart racing. I have a huge medicine phobia, no wonder. I don't know what to do, jeez I hate to be a quitter after two days, but if I wake up one more day the way I did this morning, I will lose it. I felt manic, bad. Even right now my legs are super restless.
I took Lexapro for two days last week, and got very very sick when I started it. But the Dr. said he thinks I just developed an upper respiratory infection, because the entire town I'm in has the same exact thing, and it was coincidence that they happened when I took Lexapro. But I do remember Lexapro really lowered my hr and bp, bad, so I knew I would have to not take my night dose of bb if I took it again. It also gave me night sweats, which I hate, because I've been having hot flashes as it is. Did you experience any side effects when you very first started Lexapro?
Michelle
when i started lexapro the first time i started it with atenolol so its hard to say what side effects were from what. i remember being tingly, lightheaded and a little anxious at first. you sound exactly like me when i did the zoloft this past week. i only took 4 doses but every time i took a dose it was a struggle to really take it or not. i just kept thinking give it one more try maybe tommorow i will feel better, maybe. then after 4th day i had had enough, and on the 5th day i flushed the whole bottle. i have felt much better since. if the zoloft doesn't work for you and you decide not to do the lexapro again remember there are other drugs out there. i know its hard to even think about trying another medicine. i know nothing about the other medicines just what i have read on here from what other people write. the way i looked at the zoloft was this i knew other people were saying "you have to give the drug 2 weeks for the side effects to go away and for it to really start working", but if your only on day 2,3,or 4 and you feel that bad to me i thought something isn't right, this is not working for my body. there is no reason when we are already anxious to have to take something and become worse. to me it was a way of my body saying "this is not the right drug for me". but i know everyone is different, and some people can tolerate thngs better than i can. good luck with your decision and just do what you think is right for your body.





All times are GMT -7. The time now is 07:47 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!